Vol. 8, No. 4, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17, 1 issue

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Power spectrum of the geodesic flow on hyperbolic manifolds

Semyon Dyatlov, Frédéric Faure and Colin Guillarmou

Vol. 8 (2015), No. 4, 923–1000

We describe the complex poles of the power spectrum of correlations for the geodesic flow on compact hyperbolic manifolds in terms of eigenvalues of the Laplacian acting on certain natural tensor bundles. These poles are a special case of Pollicott–Ruelle resonances, which can be defined for general Anosov flows. In our case, resonances are stratified into bands by decay rates. The proof also gives an explicit relation between resonant states and eigenstates of the Laplacian.

Pollicott–Ruelle resonances, hyperbolic manifolds
Mathematical Subject Classification 2010
Primary: 37D40
Received: 28 October 2014
Revised: 30 January 2015
Accepted: 6 March 2015
Published: 21 June 2015
Semyon Dyatlov
Department of Mathematics
Massachusetts Institute of Technology
77 Massachusetts Avenue
Cambridge, MA 02139
United States
Frédéric Faure
Institut Fourier
Universite Joseph Fourier
100, rue des Maths, BP74
38402 St Martin d’Heres
Colin Guillarmou
DMA, U.M.R. 8553 CNRS
École Normale Supérieure
45 rue d’Ulm, DMA
75230 Paris